Hereditary endomorphism monoids of projective acts.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 133-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155576,
author = {Ulrich Knauer and Peter Normak},
title = {Hereditary endomorphism monoids of projective acts.},
journal = {Manuscripta mathematica},
pages = {133--144},
year = {1991},
volume = {70},
number = {1},
zbl = {0722.20049},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155576/}
}
Ulrich Knauer; Peter Normak. Hereditary endomorphism monoids of projective acts.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 133-144. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155576/